MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE; FILTER, INTRAVASCULAR, CARDIOVASCULAR

ARGON MEDICAL DEVICES OPTION ELITE; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 352506070E
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The reporter indicated "during ivc filter procedure, the legs of the filter were not opening after deployment, all legs were attached to each other, & some glue-like substance adhering to the legs were not allowing the legs to open up, then dr needs to retrieve the filter, & used another new filter in the same case".
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.

Brand Name
OPTION ELITE
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23693370
Report Number0001625425-2025-01150
Device Sequence Number9082630
Product Code DTK
UDI-Device Identifier00886333217151
UDI-Public(01)00886333217151(17)270713(10)11581000
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506070E
Device Lot Number11581000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown